Journal of the Mathematical Society of Japan

A remark on my former paper ``Theory of Fuchsian groups''.

Masatsugu TSUJI

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 7, Number 2 (1955), 202-207.

Dates
First available in Project Euclid: 21 December 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1261414867

Digital Object Identifier
doi:10.2969/jmsj/00720202

Mathematical Reviews number (MathSciNet)
MR0072230

Zentralblatt MATH identifier
0064.32701

Subjects
Primary: 30.0X

Citation

TSUJI, Masatsugu. A remark on my former paper ``Theory of Fuchsian groups''. J. Math. Soc. Japan 7 (1955), no. 2, 202--207. doi:10.2969/jmsj/00720202. https://projecteuclid.org/euclid.jmsj/1261414867


Export citation